Bulletin of the American Mathematical Society

Nonassociative valuations

Daniel Zelinsky

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 54, Number 2 (1948), 175-183.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183511687

Mathematical Reviews number (MathSciNet)
MR0023815

Zentralblatt MATH identifier
0032.39002

Citation

Zelinsky, Daniel. Nonassociative valuations. Bull. Amer. Math. Soc. 54 (1948), no. 2, 175--183. https://projecteuclid.org/euclid.bams/1183511687


Export citation

References

  • 1. A. A. Albert, On ordered algebras, Bull. Amer. Math. Soc. vol. 46 (1940) pp.521-522.
  • 2. A. A. Albert, Quasigroups, I, Trans. Amer. Math. Soc. vol. 54 (1943) pp. 507-519.
  • 3. G. Birkhoff, Lattice-ordered groups, Ann. of Math. vol. 43 (1942) pp. 298-331.
  • 4. R. H. Bruck, Contributions to the theory of loops, Trans. Amer. Math Soc. vol. 60 (1946) pp. 245-354.
  • 5. H. Cartan, Un théorème sur les groupes ordonnés, Bull. Sci. Math. vol. 63 (1939) pp. 201-205.
  • 6. H. Hahn, Über die nichtarchimedischen Grossensysteme, Sitzungsberichte der Mathematisch-Naturwissenschaftlichen Klasse der Kaiserlichen Akademie der Wissenschaften, Wien vol. 116 IIa (1907) pp. 601-655.
  • 7. W. Krull, Allgemeine Bewertungstheorie, J. Reine Angew. Math. vol. 167 (1932) pp. 160-196.
  • 8. O. F. G. Schilling, Noncommutative valuations, Bull. Amer. Math. Soc. vol. 51 (1945) pp. 297-304.